default-icon
Dizziness episodes
Diabetic patient has dizziness episodes after pterygium surgery (done in AUg-2016). The dizziness after the surgery was associated with severe vomitings. We consulted a neurologist and an ENT during that time. They said it is Vertigo. It went away after the treatment in hospital. He was prescribed Vertin during that time. But dizziness came back again after 3-4 months. This time less severe, but again associated with vomitings for first 2 days. Currently taking Vertin tablet. HbA1c is currently ~8. Now shifted to insulin injection from tablets as per doctors advice. Kindly advice treatment for the dizziness.
43 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Follow the advice of your doctor. Trust him/her and do not get confused by asking a lot too many people.
Next Steps
Diet is as important as insulin/medicines. Do write back about type of DM- 1 or 2.
Health Tips
If not careful about diet / exercise , no medicine will bring down levels of sugar
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+193
Chat with a doctor
Online now
Please do regular blood sugar monitoring and Also BP monitorind and serum electrolytes. Review with the reports
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.